Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4639
Title: Numerical ranges of unbounded operators arising in quantum physics
Authors: Bebiano, N. 
Lemos, R. 
Providência, J. da 
Keywords: Numerical range; Unbounded linear operator
Issue Date: 2004
Citation: Linear Algebra and its Applications. 381:(2004) 259-279
Abstract: Creation and annihilation operators are used in quantum physics as the building blocks of linear operators acting on Hilbert spaces of many body systems. In quantum physics, pairing operators are defined in terms of those operators. In this paper, spectral properties of pairing operators are studied. The numerical ranges of pairing operators are investigated. In the context of matrix theory, the results give the numerical ranges of certain infinite tridiagonal matrices.
URI: http://hdl.handle.net/10316/4639
DOI: 10.1016/j.laa.2003.09.019
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file1febf1de04f9488bbf5ad6bab140b5ff.pdf282.41 kBAdobe PDFView/Open
Show full item record

WEB OF SCIENCETM
Citations

1
checked on Aug 2, 2022

Page view(s) 50

333
checked on Aug 18, 2022

Download(s)

149
checked on Aug 18, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.